Approximation of solution branches of nonlinear equations
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 16 (1982) no. 4, pp. 319-349
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1982__16_4_319_0,
author = {Descloux, Jean and Rappaz, Jacques},
title = {Approximation of solution branches of nonlinear equations},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {319--349},
year = {1982},
publisher = {Centrale des revues, Dunod-Gauthier-Villars},
address = {Montreuil},
volume = {16},
number = {4},
mrnumber = {684829},
zbl = {0505.65016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1982__16_4_319_0/}
}
TY - JOUR AU - Descloux, Jean AU - Rappaz, Jacques TI - Approximation of solution branches of nonlinear equations JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1982 SP - 319 EP - 349 VL - 16 IS - 4 PB - Centrale des revues, Dunod-Gauthier-Villars PP - Montreuil UR - http://geodesic.mathdoc.fr/item/M2AN_1982__16_4_319_0/ LA - en ID - M2AN_1982__16_4_319_0 ER -
%0 Journal Article %A Descloux, Jean %A Rappaz, Jacques %T Approximation of solution branches of nonlinear equations %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1982 %P 319-349 %V 16 %N 4 %I Centrale des revues, Dunod-Gauthier-Villars %C Montreuil %U http://geodesic.mathdoc.fr/item/M2AN_1982__16_4_319_0/ %G en %F M2AN_1982__16_4_319_0
Descloux, Jean; Rappaz, Jacques. Approximation of solution branches of nonlinear equations. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 16 (1982) no. 4, pp. 319-349. http://geodesic.mathdoc.fr/item/M2AN_1982__16_4_319_0/
